# SDR COMA0460202

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 13,277 hours, 12,909 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2328
- Condition: Faulty
- Location: Left Wing
- Part time: 4,218 hours, 3,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5157 RECEIVED A FLAP FAIL MESSAGE DURING CLIMBOUT OF CMH.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE INBOARD ACTUATOR OF THE OUTER LEFT FLAP.
